Language:   Search:   Contact
Database
»ZBMATH«
MSC 2000
MSC 2010
Reviewer
Service
Subscription
»ZBMATH«
ZBMATH Database | Simple Search | ZBMATH Database Print
Read more | Try MathML | Hide
Zentralblatt MATH has released its new interface!
For an improved author identification, see the new author database of ZBMATH.

ZBMATH Database Simple Search Advanced Search Command Search

Simple Search

Query:
Enter a query and click »Search«...
Format:
Display: entries per page entries
Zbl 0839.12005
Caragiu, Mihai
On the combinatorics of squares in some zero characteristic fields.
(English)
[J] Nieuw Arch. Wiskd., IV. Ser. 13, No.2, 209-218 (1995). ISSN 0028-9825

Guided by the difficult problem of specific connections between the distribution of squares in the rationals and congruent numbers, the author uses analogous results by {\it H. Davenport} [J. Lond. Math. Soc. 8, 46-52 (1933; Zbl 0006.24901)] for finite fields to devise a class of infinite fields in which the combinatorics of squares is ``unrestricted.'' Basic properties of ultraproducts are exploited in the development; e.g., Łos' fundamental theorem. Extensions to higher power residues are discussed.
[A.A.Mullin (Huntsville)]
MSC 2000:
*12L10 Ultraproducts in field theory
03C20 Ultraproducts and related constructions

Keywords: infinite fields; elliptic curves; ultraproducts

Citations: Zbl 0006.24901

Login Username: Password:

Highlights
Scientific prize winners of the ICM 2010
Overhang
Lie groups, physics and geometry. An introduction for physicists, engineers and chemists.

Mirror Server

Goettingen State- and University Library Goettingen [Germany]

Other Mirror Sites



Copyright © 2014 Zentralblatt MATH | European Mathematical Society | FIZ Karlsruhe | Heidelberg Academy of Sciences
Published by Springer-Verlag | Webmaster